# SDR N6WA2020111301

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N533GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10239
- Aircraft time: 38,539 hours, 26,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100976
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 8 & 9 OVERHEAD EMERGENCY FLOOD LIGHT OUT.  REPLACED OVERHEAD EMERGENCY FLOOD LIGHT BULBS AT ROWS 8 AND 9.  OPERATIONS CEHCK GOOD, IAW AMM 33-51-09.
